Ver todas las categorías

BC Aspirin Arthritis Formula Fast Pain Relief Powder, 50 CT

5.0
(49)
Compre 1, lleve 1 al 50%

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Checking store inventory

Información

BC Aspirin Arthritis Formula Fast Pain Relief Powder, 50 CT
50 C/U, 0.22 lb. N.° de artículo: 438879

Elegible para HSA/FSA

BC Powder Arthritis Pain Reliever works fast to relieve minor aches and pains due to arthritis, headaches, muscle aches and toothaches. BC Powder Arthritis Pain Reliever contains 1,000 mg of Aspirin (NSAID) and 65 mg of Caffeine. The unique dual action powder formula contains a higher dose of the ingredients in BC Original Strength formula to help stop minor arthritis pain fast. BC Powder Arthritis Pain Reliever comes in convenient, on-the-go powder stick packs that are easy to swallow while providing fast pain relief. Back in 1906, BC Powder was created to bring you that speedy headache relief you trust and have passed on ever since. BC's powerful combination of ingredients relieves your pain at the speed of powder. Pour BC Powder on your tongue and follow with a non-alcoholic beverage or mix it with a non-alcoholic beverage and drink. Any way you take it, BC stops pain fast. Whether you choose Arthritis or Original, trust BC to take care of your pain fast. BC Powders are FSA- and HSA-eligible in the U.S.


  • BC Powder Arthritis Pain Reliever works fast to relieve minor aches and pains due to arthritis, headaches, muscle aches and toothaches
  • Unique dual action powder formula contains a higher dose of the ingredients in BC Original Strength formula to help stop minor arthritis pain fast
  • Contains 1,000 mg Aspirin (NSAID) and 65 mg Caffeine
  • Convenient, on-the-go stick packs for relief anytime or anywhere
  • Contains 1 box of BC Powder Arthritis Pain Reliever, 50 stick powders
  • FSA- and HSA-eligible product in the U.S.
Specifications
ProblemaAnti-Inflammatory
FormularioPolvo
Ingrediente claveCafeína
Etapa de vidaAdulto
Tipo de productoAnalgésicos
Cantidad1-60 u.

Ingredientes

Indicaciones

Advertencias

From BC
See all BC products
Productos relacionados
CVS Health
16
Active topical analgesic ingredient: 0.15% capsaicin Contains 30ml topical analgesic liquid May offer temporary relief from minor muscle and joint pain often associated with arthritis, strains, sprains, and bruises Includes a no-touch applicator Deep penetrating and odor-free High potency When ...
CVS Health
4
HSA/FSA EligibleCompare to the active ingredient in Children's Tylenol Oral Suspension. Children's Acetaminophen 160 mg per 5 mL, Dye-Free, Cherry Flavor, is a liquid pain reliever and fever reducer for children ages 2 to 11 years. Fast, effective relief of ...
CVS Health
32
Safe and natural muscle ache relief Stays flexible when frozen or refrigerated Freezable and microwaveable Doesn't sag when heated Did your tennis match leave you sore? Or maybe your arthritis is acting up again? When these pains and aches appear, ...
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

BC Aspirin Arthritis Formula Fast Pain Relief Powder, 50 CT

5.0
(49)
Compre 1, lleve 1 al 50%
Agotado